Uniform growth of analytic curves away from real points

Rüdiger W. Braun Mathematisches Institut, Heinrich-Heine-Universität Reinhold Meise Mathematisches Institut, Heinrich-Heine-Universität B. Alan Taylor Department of Mathematics, University of Michigan

TBD mathscidoc:1701.332874

Arkiv for Matematik, 35, (2), 277-297, 1996.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 291 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{rüdiger1996uniform,
  title={Uniform growth of analytic curves away from real points},
  author={Rüdiger W. Braun, Reinhold Meise, and B. Alan Taylor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203550846202683},
  booktitle={Arkiv for Matematik},
  volume={35},
  number={2},
  pages={277-297},
  year={1996},
}
Rüdiger W. Braun, Reinhold Meise, and B. Alan Taylor. Uniform growth of analytic curves away from real points. 1996. Vol. 35. In Arkiv for Matematik. pp.277-297. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203550846202683.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved